# SDR 29GA2017073100001

- Difficulty date: July 30, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 36,272 hours, 41,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 960333
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBING OUT,  SMELLED AN ODOR LIKE EPOXY COMING FROM THE COCKPIT VENTS. THE ODOR WENT AWAY AND THEN THE AIR BECAME HOT IN BOTH MANUAL AND AUTO MODES.   NEVER GOT COLD IN THE COCKPIT.  THE AIR IN THE CABIN STAYED COOL. SO ONLY THE FLIGHT DECK AIR WAS CONSTANTLY HOT.   R & R THE RT ACM IAW TC 21-51-81, OPS CHECKED GOOD.
